MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 3-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 3-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP316H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: they have tried multiple packs in the same box with same issue.Was surgery delayed due to the reported event? unknown, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.H3 evaluation: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photos shows a closed foil with product code, the lot #, expiration date.The image is not clear to determine the failure mode or the reported condition.Based on the photo review, the event reported is not confirmed, however no conclusion or root cause could be determined.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported an animal underwent an unknown procedure on an unknown date in 2026 and suture was used.Suture is snapping during use- normal handling and tension.Additional information has been requested.

Brand Name
PDS+ VIO 27IN 3-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24387888
Report Number2210968-2026-01776
Device Sequence Number10278978
Product Code NEW
UDI-Device Identifier10705031048027
UDI-Public(01)10705031048027(17)300731(10)10AK82
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDP316H
Device Lot Number10AK82
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown